# SDR UIEA2018021800250

- Difficulty date: February 18, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,042 hours, 19,563 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: MA30A1001
- Part serial: AA324330D
- Condition: Malfunctioned
- Location: Right Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT SPAR VALVE LIGHT CONTINUOUSLY FLICKERED DURING AND AFTER START.  REMOVED AND REPLACED THE RT SPAR VALVE IAW AMM 28-22-11, OPS CHECKED GOOD.
